# SDR 05FDEA00159

- Difficulty date: January 25, 2005
- Submitted: January 27, 2005
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727-200
- Aircraft serial: 21289
- Aircraft time: 49,795 hours, 35,195 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Damaged
- Location: L1 Door
- Component: Door
- Component part number: 50794590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 70 FWD ENTRY DOOR EXTERNAL SKIN DAMAGED 15.750 INCH FROM LEADING EDGE 15 INCH FROM LOWER EDGE.  REMOVED OUT OF LIMITS EXTERNAL SKIN, FABRICATED REPAIR DOUBLER AND FILLER IAW SRM 53-10-1, 51-30-2, AND 52-00-3.
